Journal of Biomathematics

Items 1-5 of 24
«Preious | of 5 | Next»
1

Periodicity in a Delay State-Dependent Predator-Prey System with Non-Monotonic Functional Response

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 03,2006, Pages 321-328, Dol:

2

A Class of Time Series Analysis Model with Grey Item and Its Application

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 03,2006, Pages 329-333, Dol:

3

Qualitative Analysis of Holling Type's Predator-Prey Dynamic System with Double Density Restrict

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 03,2006, Pages 334-340, Dol:

4

ASIR Epidemic Model with Vertical Transmission

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 03,2006, Pages 341-344, Dol:

Items 1-5 of 24
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn